MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 MTO PINNACLE STR CUP IMPACTOR; OTHER PRODUCTS

DEPUY IRELAND - 9616671 MTO PINNACLE STR CUP IMPACTOR; OTHER PRODUCTS
Catalog Number 299966321
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mto pinnacle cup impactor pn 299966321 had the threaded tip come loose and remain in the cup after implantation.The tip was removed from the cup with minor delay less than 5 minutes and no harm to the patient.
 
Additional Manufacturer Narrative
Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
MTO PINNACLE STR CUP IMPACTOR
Common Device Name
OTHER PRODUCTS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7171381
Report Number1818910-2018-50475
Device Sequence Number933049
Product Code HWA
UDI-Device Identifier10603295495048
UDI-Public10603295495048
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number299966321
Device Lot NumberBP071792
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer11/09/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;